Alert archive / Massachusetts / Gale Warnings in 2019
Gale Warning 28, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Apr 27, 2019, 3:30 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2019, 3:30 PM EDT (19:30 UTC)
- Expired
- Apr 27, 2019, 7:13 PM EDT
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
154 WHUS71 KBOX 271930 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 330 PM EDT Sat Apr 27 2019 ANZ231-280000- /O.NEW.KBOX.GL.W.0028.190427T1930Z-190428T0000Z/ Cape Cod Bay- 330 PM EDT Sat Apr 27 2019 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... The National Weather Service in Boston/Norton has issued a Gale Warning, which is in effect until 8 PM EDT this evening. * WINDS AND SEAS...West winds around 15 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ254>256-280000- /O.EXT.KBOX.GL.W.0026.000000T0000Z-190428T0000Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 330 PM EDT Sat Apr 27 2019 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...West winds 15 to 25 kt with gusts up to 35 kt. Seas 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ235-237-280000- /O.EXT.KBOX.GL.W.0027.000000T0000Z-190428T0000Z/ Rhode Island Sound-Block Island Sound- 330 PM EDT Sat Apr 27 2019 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 35 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ232>234-280000- /O.EXT.KBOX.GL.W.0026.000000T0000Z-190428T0000Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay- 330 PM EDT Sat Apr 27 2019 ...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 35 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ250-280330- /O.EXB.KBOX.SC.Y.0062.000000T0000Z-190428T1400Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 330 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT SUNDAY... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 10 AM EDT Sunday. * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ230-280330- /O.EXT.KBOX.SC.Y.0062.000000T0000Z-190428T0800Z/ Boston Harbor- 330 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 30 kt. Waves Around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ251-280330- /O.CON.KBOX.SC.Y.0062.000000T0000Z-190428T1000Z/ Massachusetts Bay and Ipswich Bay- 330 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ236-280330- /O.CON.KBOX.SC.Y.0062.000000T0000Z-190428T0600Z/ Narragansett Bay- 330 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Waves 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
1 follow-up statement
778 WHUS71 KBOX 272313 MWWBOX URGENT - MARINE WEATHER MESSAGE National Weather Service Boston/Norton MA 713 PM EDT Sat Apr 27 2019 ANZ254>256-280715- /O.CAN.KBOX.GL.W.0026.000000T0000Z-190428T0000Z/ /O.EXB.KBOX.SC.Y.0062.000000T0000Z-190428T1600Z/ Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 713 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT SUNDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until noon EDT Sunday. The Gale Warning has been cancelled. * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ232>234-280715- /O.CAN.KBOX.GL.W.0026.000000T0000Z-190428T0000Z/ /O.EXA.KBOX.SC.Y.0062.000000T0000Z-190428T1000Z/ Nantucket Sound-Vineyard Sound-Buzzards Bay- 713 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 6 AM EDT Sunday. The Gale Warning has been cancelled. * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ231-280715- /O.CAN.KBOX.GL.W.0028.000000T0000Z-190428T0000Z/ /O.EXA.KBOX.SC.Y.0062.000000T0000Z-190428T1000Z/ Cape Cod Bay- 713 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 6 AM EDT Sunday. The Gale Warning has been cancelled. * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ235-237-280715- /O.CAN.KBOX.GL.W.0027.000000T0000Z-190428T0000Z/ /O.EXA.KBOX.SC.Y.0062.000000T0000Z-190428T1000Z/ Rhode Island Sound-Block Island Sound- 713 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Boston/Norton has issued a Small Craft Advisory, which is in effect until 6 AM EDT Sunday. The Gale Warning has been cancelled. * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ250-280715- /O.EXT.KBOX.SC.Y.0062.000000T0000Z-190428T1600Z/ Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 713 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SUNDAY... * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ230-280715- /O.CON.KBOX.SC.Y.0062.000000T0000Z-190428T0800Z/ Boston Harbor- 713 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... * WINDS AND SEAS...West winds 15 to 20 kt with gusts up to 30 kt. Waves Around 2 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ251-280715- /O.CON.KBOX.SC.Y.0062.000000T0000Z-190428T1000Z/ Massachusetts Bay and Ipswich Bay- 713 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...West winds 10 to 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ ANZ236-280600- /O.CON.KBOX.SC.Y.0062.000000T0000Z-190428T0600Z/ Narragansett Bay- 713 PM EDT Sat Apr 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WINDS AND SEAS...West winds 10 to 15 kt with gusts up to 30 kt. Waves 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots, or seas 5 feet or greater, are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Apr 27, 1:42 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 27, 1:42 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
142 PM EDT Sat Apr 27 2019
.SYNOPSIS...
Scattered showers behind a departing cold front this morning
come to an end with drier and blustery weather streaming across
the region later this morning and afternoon. Cool air
overspreads the area this afternoon and may trigger a few
isolated brief showers. Then low pressure tracks just south of
New England Sunday bringing a chilly rain to the area. High
pressure then provides dry weather Monday. More periods of wet
weather appear likely in the Tuesday thru Thursday timeframe.
Dry weather may return late next week. Temperatures will be at
or slightly cooler than normal.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
10 am update...
Main precip sheild has lifted north into NH/VT over the last few
hours bringing an end to the widespread rain threat for today.
Seeing breaks of sun as drier air moves in evident on water
vapor satellite. However, also on wv imagery we can see the
trailing shortwave over central NY which will move over SNE
today. Mesoanalysis shows 500mb temps have dropped to around
-21C this morning and will continue to drop to near -28C as the
500 cold pool moves overhead. This will bring continued chances
for light showers today, but given the drier airmass they will
remain scattered in nature.
Previous Discussion...
Comma-head precip moving thru CT and western-central MA at 7 AM.
This precip shield lifts northward this morning, thus mostly
sparing RI and eastern MA. Drying trend develops thereafter
along with some breaks of sunshine. However trailing potent
short wave currently entering western NY will enhance cyclonic
flow aloft along with -28C air at 500 mb accompanying this short
wave. The combination of increased cyclonic flow and increasing
mid level lapse rates will result in clouds filling back in
along with widely scattered showers this afternoon. However
these showers will be light and short lived, so by no means a
washout. Given deep blyr mixing and some downslope wind
component temps will rise into the 50s this afternoon, still
5-10 degs cooler than normal.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Tonight ...
Turning quiet. Beneath high pressure and dry air, showers come
to an end beneath prevailing subsidence. Winds becoming light.
Brief clearing, there's an opportunity for radiational cooling.
However clouds will thicken late prior to the storm system for
Sunday. Lows down around the upper 30s. A close eye as to the
possibility of frost conditions, however the growing season has
not yet begun across interior MA where lows around the mid 30s
are forecast.
Sunday ...
Chilly rain with high terrain wet snows, possibly accumulating.
Continental moist airmass ascending beneath an open-wave Pacific
impulse. Fast-moving, daytime impact, late April. There's still a
level of uncertainty on outcomes as spread remains among model
forecast solutions. Banking that with overnight cool conditions
and a lack of opportunity for daytime heating as another lobe of
colder air settles in aloft that'll we'll see considerably cooler
than average conditions. Hedged lower with highs in the 40s with
upper 30s over the Berkshires. It's at elevations at or above 1500
feet there's the best chance of seeing wet snowflakes to mix in.
Hinted at trace accumulations, however given an isothermal layer
right around freezing, the late April timeframe, and indications
that precipitation rates won't be pouring (omega values as high
as 20 microbars per second), it could be tough. Precipitation
moving out late, conditions improving.
Sunday night ...
Cool, dry air building back in. A 1030 high pressure building in
from the W coincident with cold air rushing in behind the exiting
system. H5 temperatures back down into the -20s as conditions
clear and winds become light. Have to watch low temperatures for
this timeframe and growing-season considerations. May need frost
or freeze headlines for CT, RI, and E/SE coastal MA. Lows down
around the low to mid 30s.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
Highlights ...
* Active weather pattern with multiple rain chances Tue-Thu
* Temperatures at or cooler than normal
Synoptic Overview ...
Split flow regime will continue our active weather pattern with
multiple rain chances next week, mainly in the Tue thru Thu
timeframe. The combination of a western trough and a building
southeast ridge places the storm track directly into or near
southern New England.
Daily Details ...
Monday ... this forecast period provides the most certainty as all
deterministic and ensemble guidance supports dry weather with just a
low risk of rain very late in the day across western MA/CT but
likely holding off until after sunset. Otherwise Mon could be the
pick of the week with short wave ridging providing at least partial
sunshine (sun thru high clouds) and light winds with 1030 mb high
settling over the region. However this setup will likely lead to
cooling afternoon seabreezes for the entire coastline. Model
soundings support highs of 55 to 60, a few degs cooler than normal.
Tuesday thru Thursday ... both ensembles and deterministic guidance
all suggest an unsettled pattern this time period. Lots of
uncertainty regarding timing of individual shortwaves riding up and
over southeast ridge into New England. There will be dry stretches
of weather in between short waves but at this time range it's
nearly impossible to nail down such time windows.
Friday ...
Ensembles specifically the ECENS suggest drier air may begin to work
in from the west later Fri.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday Night/ ...High confidence.
Today ...
VRF CIGS continue this afternoon with scattered SHRA possible
through 00Z, a little later for the Cape and islands. More
shower coverage over the high terrain of western MA/CT. Gusty W
winds 20-30 kts will dissipate steadily after sunset.
Tonight ...
VFR. W winds decreasing. Skie clear briefly before clouds again
increase toward Sunday morning.
Sunday ...
Low-end VFR to MVFR CIGs with widespread -RA, possible -SN for
the high terrain. Some limited VSBY possible in showers. W
winds becoming NW. Gusts around 15 kts.
Sunday night ...
Becoming VFR / SKC. NW winds initially gusty especially over the
waters with potential gusts around 25 kts. Diminishing towards
Monday morning.
KBOS Terminal...High confidence in TAF.
KBDL Terminal...High confidence in TAF.
Outlook /Monday through Wednesday/...
Monday: Mainly VFR, with local MVFR possible. Breezy.
Monday Night: Mainly MVFR, with local IFR possible. Breezy.
SHRA likely.
Tuesday: Mainly MVFR, with local IFR possible. Breezy. Chance
SHRA.
Tuesday Night: Mainly MVFR, with local IFR possible. Chance
SHRA.
Wednesday: Mainly MVFR, with areas IFR possible. Chance SHRA.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Sunday Night/...High confidence.
Today ...
S gales concluding, shifting W through this morning. Gale
warnings dropping around sunrise over the E waters while
persisting over the S waters. Seas around 8 to 12 feet.
Tonight ...
Brief high pressure allowing both winds and seas to subside.
Gales converting to small craft advisories that linger on the
outer waters into Sunday morning.
Sunday into Sunday night ...
Quick system Sunday behind which NW winds will surge with cooler
air, gusts up around 25 kts. A lull in seas, will see waves pick
back up around 5 to 7 feet on the outer waters that peak around
midnight and then begin to diminish into Monday morning.
Outlook /Monday through Wednesday/...
Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Monday Night: Winds less than 25 kt. Chance of rain showers.
Tuesday through Wednesday: Winds less than 25 kt. Seas locally
approaching 5 ft. Chance of rain showers.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Warning until 5 PM EDT this afternoon for ANZ232>235-237-
254>256.
Small Craft Advisory until 2 AM EDT Sunday for ANZ230-236.
Small Craft Advisory until 6 AM EDT Sunday for ANZ251.
&&
SYNOPSIS...Nocera/Sipprell
NEAR TERM...Nocera/Sipprell/BW
SHORT TERM...Sipprell
LONG TERM...Nocera
AVIATION...Nocera/BW
MARINE...Nocera/SipprellHazardous weather outlook, Apr 27, 3:26 PM EDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 326 PM EDT Sat Apr 27 2019 CTZ002>004-MAZ002>024-026-RIZ001>008-281930- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 326 PM EDT Sat Apr 27 2019 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ231>235-237-254>256-281930- Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay- Rhode Island Sound-Block Island Sound- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 326 PM EDT Sat Apr 27 2019 ...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230-236-250-251-281930- Boston Harbor-Narragansett Bay- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- 326 PM EDT Sat Apr 27 2019 This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For the latest updates, please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/NWSBoston You can follow us on Twitter at @NWSBoston
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:35 AM EDT | River Flood Warning | BOX | Middlesex | 40 hr |
| Apr 27, 4:15 AM EDT | Gale Warning | BOX | 15 hr | |
| Apr 27, 5:54 AM EDT | Areal Flood Warning | BOX | Worcester | 6 hr |
| Apr 27, 6:11 PM EDT | River Flood Warning | BOX | Hampden | 44 hr |
| Apr 27, 3:35 AM EDT | River Flood Warning | BOX | Kent, Providence | 49 hr |
| Apr 27, 5:26 AM EDT | River Flood Warning | BOX | Washington | 40 hr |
| Apr 27, 5:26 AM EDT | River Flood Warning | BOX | Washington | 30 hr |
| Apr 27, 7:32 AM EDT | Areal Flood Warning | BOX | 3 hr |
Nearby
Gale Warnings in Massachusetts, 2019Every gale warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.